Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Symptoms of Hypertension - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help u
User :   hi
User :   I am 30 yrs old married person
Doctor :   ok
User :   since last 2 weeks I had mild heaviness in my head. I checked my doctor he told I have high BP
Doctor :   go ahead with medical query
Doctor :   ok
User :   he has given me medicine like cardace 2.5, and I am in medication since 6 days
Doctor :   ok
User :   now BP is around 120-135/90-95 range
Doctor :   ok
User :   which was earlier 150/100 range. but still I have bit of heaviness in head along with bit of pressure felt in both isdes of my forehead
Doctor :   ok
Doctor :   do u have blurring of vision or vomiting sensation?
User :   no
Doctor :   once the blood pressure comes to normal ur heaviness in head will resolve
Doctor :   do u have sinus problem or cold?
User :   i dont have cold but i do have sinusities
Doctor :   get a evaluated with ENT surgeon
Doctor :   that also might be cause of heaviness of head
Doctor :   ok
User :   ok.
Doctor :   we can fix appointment if u wish so
User :   but my blood pressure has come down from earlier
Doctor :   ok
User :   right now im outside of bangalore. once I get back I will do something
Doctor :   when would u like to have appointment?
Doctor :   ok
Doctor :   dont worry too much about ur high blood pressure
Doctor :   that is coming back to normal with treatment
Doctor :   ok
User :   actually im worried about my prolonged headache
Doctor :   ur responding to treatment as of now, u continue with the treatment as suggested by the doctor
Doctor :   for ur headache and heaviness in head
Doctor :   u need to consult ENT surgeon
Doctor :   that might be due to sinus problem as well
Doctor :   ok
User :   u asked about the blurred vision and nautia, what was that for?
Doctor :   that is also seen in uncontrolled hypertension
Doctor :   u dont have to worry about that now
Doctor :   u should be fine
User :   ok
User :   do u think i should do a CT scan of my head as well
Doctor :   Have you filled up the feedback form I sent?
User :   yes, I filled it
Doctor :   u need to see a physician
Doctor :   he will suggest it if needed after clinical examination
Doctor :   ok
User :   k
Doctor :   Is there any thing else that I could help you with?
Doctor :   did i clear all ur doubts
User :   yes. i am using sinutab and cardace 2.5 as of now. I am feeling bit of drowsiness
User :   is it normal?
User :   u there?
Doctor :   since when ur having drowsiness
User :   couple of days
Doctor :   yes sinutab can cause drowsiness
User :   ok
User :   does cardace also cause bit of drowsiness?
Doctor :   no
User :   ok
User :   actually few month back one of close friend died of brain tumor, so i am also bit afraid
Doctor :   no be afraid of those things
Doctor :   dont be afraid of those things
Doctor :   it is not connected with ur health problem
User :   means?
User :   how can I rule out the possibility of those kind of thing?
Doctor :   CT scan
User :   for CT scan, it should be reffered by doctor right?
Doctor :   yes
User :   ok
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor